| Model Number |
4101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erythema (1840); Unspecified Infection (1930); Rash (2033)
| Date of Event |
07/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient implanted with this neurostimulator was discharged from the hospital, and then developed a rash and redness around their incision site.The patient mentioned that their incision began to open (dehisced), resulting in an infection prior to their post op appointment.The physician removed the patient's device both implant battery and the lead, and placed the patient on antibiotics.There were no other issues or complaints mentioned at this time.
Additional Manufacturer Narrative
Block d2b:
product code - additional product code qon
block c2/d10:
model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: al1p341454.Model/catalog description: tined lead.Unique identifier (udi) #: ((b)(4).Block g4:
premarket / 510(k) # - additional premarket/510(k) p190006.